MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-13
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.315-35-00 - glnd kwire.320-01-46 - equinoxe reverse 46mm glenosphere.320-10-15 - eq rev locking screw.320-15-07 - sup/post aug plate, l rs glenoid baseplate.320-20-00 - eq reerse torque defining screw kit.320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.320-46-13 - equinoxe reverse 46mm humeral const liner +2.5.321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
As reported, the patient underwent a revision of a left reverse total shoulder arthroplasty to a competitors reverse shoulder.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear of the humeral liner secondary to malpositioned glenoid components.It remains unclear whether the glenoid components were initially implanted in this position and/or migrated over time.Contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and initial post-operative radiographs were not provided.D1: corrected.D4: corrected.G4: corrected.H6: corrected medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21006975
Report Number1038671-2024-04997
Device Sequence Number9858297
Product Code KWT
UDI-Device Identifier10885862086761
UDI-Public10885862086761
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Catalogue Number320-46-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown